×

Found 43 Documents (Results 1–43)

100
MathJax

Parametric resonance excited by periodic variations of the interest rate in a market economic system. (English. Russian original) Zbl 1162.91016

Dokl. Math. 76, No. 3, 983-986 (2007); translation from Dokl. Akad. Nauk, Ross. Akad. Nauk 417, No. 5, 609-612 (2007).
MSC:  91B64 91B62 37N40
PDF BibTeX XML Cite
Full Text: DOI

Choice of optimal complexity of the class of logical decision functions in pattern recognition problems. (English. Russian original) Zbl 1188.68246

Dokl. Math. 76, No. 3, 969-971 (2007); translation from Dokl. Akad. Nauk, Ross. Akad. Nauk 417, No. 1, 26-29 (2007).
MSC:  68T10
PDF BibTeX XML Cite
Full Text: DOI

Mathematical modeling of short-time filtration and acoustic processes in porous media. (English. Russian original) Zbl 1170.76054

Dokl. Math. 76, No. 3, 965-968 (2007); translation from Dokl. Akad. Nauk, Ross. Akad. Nauk 417, No. 5, 605-608 (2007).
PDF BibTeX XML Cite
Full Text: DOI

Weak convergence of states in quantum statistical mechanics. (English. Russian original) Zbl 1151.82324

Dokl. Math. 76, No. 3, 958-961 (2007); translation from Dokl. Akad. Nauk, Ross. Akad. Nauk 417, No. 2, 180-184 (2007).
MSC:  82B20
PDF BibTeX XML Cite
Full Text: DOI

On the irrationality measure of \(\ln 3\). (English. Russian original) Zbl 1169.11032

Dokl. Math. 76, No. 3, 955-957 (2007); translation from Dokl. Akad. Nauk, Ross. Akad. Nauk 417, No. 6, 753-755 (2007).
PDF BibTeX XML Cite
Full Text: DOI

Inverse problem for the elasticity equations with an impulse source of unknown form. (English. Russian original) Zbl 1154.35094

Dokl. Math. 76, No. 3, 948-954 (2007); translation from Dokl. Akad. Nauk, Ross. Akad. Nauk 417, No. 6, 746-752 (2007).
MSC:  35R30 35J25 74B10
PDF BibTeX XML Cite
Full Text: DOI

On large distances between neighboring zeros of the Riemann zeta function. (English. Russian original) Zbl 1156.11036

Dokl. Math. 76, No. 3, 940-943 (2007); translation from Dokl. Akad. Nauk, Ross. Akad. Nauk 417, No. 6, 738-741 (2007).
MSC:  11M06
PDF BibTeX XML Cite
Full Text: DOI

Calculation of some characteristics of large genomes. (English. Russian original) Zbl 1192.92021

Dokl. Math. 76, No. 3, 934-939 (2007); translation from Dokl. Akad. Nauk, Ross. Akad. Nauk 417, No. 6, 732-737 (2007).
MSC:  92C40 92D10 92-08
PDF BibTeX XML Cite
Full Text: DOI

On bifurcations of systems with homoclinic loops to a saddle-focus with saddle index \(\frac 12\). (English. Russian original) Zbl 1157.37017

Dokl. Math. 76, No. 3, 929-933 (2007); translation from Dokl. Akad. Nauk, Ross. Akad. Nauk 417, No. 6, 727-731 (2007).
MSC:  37G15 37C29 37C25
PDF BibTeX XML Cite
Full Text: DOI

Local approximations by solutions of second-order elliptic equations and removable singularities. (English. Russian original) Zbl 1176.35055

Dokl. Math. 76, No. 3, 921-924 (2007); translation from Dokl. Akad. Nauk, Ross. Akad. Nauk 417, No. 5, 597-600 (2007).
PDF BibTeX XML Cite
Full Text: DOI

Schlömilch polynomials: Riesz’s interpolation formula for B-derivatives and Bernstein’s inequality for Weyl-Marchaud fractional B-derivatives. (English. Russian original) Zbl 1163.33003

Dokl. Math. 76, No. 3, 916-920 (2007); translation from Dokl. Akad. Nauk, Ross. Akad. Nauk 417, No. 5, 592-596 (2007).
MSC:  33C10 26A24
PDF BibTeX XML Cite
Full Text: DOI

A coarea formula for smooth contact mappings of Carnot manifolds. (English. Russian original) Zbl 1153.53056

Dokl. Math. 76, No. 3, 908-912 (2007); translation from Dokl. Akad. Nauk, Ross. Akad. Nauk 417, No. 5, 583-588 (2007).
MSC:  53C65 52B20
PDF BibTeX XML Cite
Full Text: DOI

Optimization of boundary controls by elastic boundary forces at two ends of a string during an arbitrary sufficiently large time interval \(T\). (English. Russian original) Zbl 1151.49006

Dokl. Math. 76, No. 3, 896-903 (2007); translation from Dokl. Akad. Nauk, Ross. Akad. Nauk 417, No. 4, 456-463 (2007).
PDF BibTeX XML Cite
Full Text: DOI

Unbounded perturbations of two-dimensional diffusion processes with nonlocal boundary conditions. (English. Russian original) Zbl 1155.47049

Dokl. Math. 76, No. 3, 891-895 (2007); translation from Dokl. Akad. Nauk, Ross. Akad. Nauk 417, No. 4, 451-455 (2007).
PDF BibTeX XML Cite
Full Text: DOI arXiv

Groups of \(S\)-units in hyperelliptic fields. (English. Russian original) Zbl 1154.11039

Dokl. Math. 76, No. 3, 886-890 (2007); translation from Dokl. Akad. Nauk, Ross. Akad. Nauk 417, No. 4, 446-450 (2007).
MSC:  11R58 11R27
PDF BibTeX XML Cite
Full Text: DOI

Exterior axisymmetric Neumann problem for the Laplace equation: Numerical algorithms without saturation. (English. Russian original) Zbl 1188.65159

Dokl. Math. 76, No. 3, 882-885 (2007); translation from Dokl. Akad. Nauk, Ross. Akad. Nauk 417, No. 4, 442-445 (2007).
MSC:  65N38 65N15 35J05
PDF BibTeX XML Cite
Full Text: DOI

Derivation of the general macroeconomic dynamics equation describing the joint interaction of long-term growth and business cycles. (English. Russian original) Zbl 1181.91163

Dokl. Math. 76, No. 3, 879-881 (2007); translation from Dokl. Akad. Nauk, Ross. Akad. Nauk 417, No. 4, 439-441 (2007).
MSC:  91B62 91B55
PDF BibTeX XML Cite
Full Text: DOI

Matrix integral Fourier transforms for problems with discontinuous coefficients and transformation operators. (English. Russian original) Zbl 1215.42009

Dokl. Math. 76, No. 3, 876-878 (2007); translation from Dokl. Akad. Nauk, Ross. Akad. Nauk 417, No. 3, 323-325 (2007).
MSC:  42A38 34B24
PDF BibTeX XML Cite
Full Text: DOI

Formula for the Laplace transform of the projection of a distribution on the positive half-line and some of its applications. (English. Russian original) Zbl 1176.60011

Dokl. Math. 76, No. 3, 872-875 (2007); translation from Dokl. Akad. Nauk, Ross. Akad. Nauk 417, No. 3, 319-322 (2007).
MSC:  60E10 44A10
PDF BibTeX XML Cite
Full Text: DOI

Vortex singularities of optimal strategies at the beginning of a motion in search problems on \(n\)-manifolds. (English. Russian original) Zbl 1151.49037

Dokl. Math. 76, No. 3, 869-871 (2007); translation from Dokl. Akad. Nauk, Ross. Akad. Nauk 417, No. 3, 316-318 (2007).
MSC:  49Q20 49J55 91A60
PDF BibTeX XML Cite
Full Text: DOI

Optimization of a control by an elastic boundary force during an arbitrary sufficiently large time interval \(T\) at one end of a string with second end free. (English. Russian original) Zbl 1151.49005

Dokl. Math. 76, No. 3, 861-865 (2007); translation from Dokl. Akad. Nauk, Ross. Akad. Nauk 417, No. 3, 308-312 (2007).
PDF BibTeX XML Cite
Full Text: DOI

Trajectory attractor for the \(2d\) dissipative Euler equations and its relation to the Navier-Stokes system with vanishing viscosity. (English. Russian original) Zbl 1387.35062

Dokl. Math. 76, No. 3, 856-860 (2007); translation from Dokl. Akad. Nauk, Ross. Akad. Nauk 417, No. 3, 303-307 (2007).
PDF BibTeX XML Cite
Full Text: DOI

All asymptotic expansions of solutions to the sixth Painlevé equation. (English. Russian original) Zbl 1158.34347

Dokl. Math. 76, No. 3, 851-855 (2007); translation from Dokl. Akad. Nauk, Ross. Akad. Nauk 417, No. 3, 298-302 (2007).
MSC:  34M55 34M25 34M30
PDF BibTeX XML Cite
Full Text: DOI

Essential spectra of pseudodifferential operators in Sobolev spaces with variable smoothness and variable Lebesgue indices. (English. Russian original) Zbl 1169.35066

Dokl. Math. 76, No. 3, 835-838 (2007); translation from Dokl. Akad. Nauk, Ross. Akad. Nauk 417, No. 2, 167-170 (2007).
MSC:  35S05 47G30 46E35
PDF BibTeX XML Cite
Full Text: DOI

Optimization of boundary controls by displacements at two ends of a string during an arbitrary sufficiently large time interval. (English. Russian original) Zbl 1151.49004

Dokl. Math. 76, No. 3, 828-834 (2007); translation from Dokl. Akad. Nauk, Ross. Akad. Nauk 417, No. 2, 160-166 (2007).
PDF BibTeX XML Cite
Full Text: DOI

Bounds for solutions of the Cauchy problem for an anisotropic degenerate doubly nonlinear parabolic equation with growing initial data. (English. Russian original) Zbl 1160.35454

Dokl. Math. 76, No. 3, 824-827 (2007); translation from Dokl. Akad. Nauk, Ross. Akad. Nauk 417, No. 2, 156-159 (2007).
PDF BibTeX XML Cite
Full Text: DOI

On the construction of a matrix-valued Lyapunov function for a linear periodic system on a time scale. (English. Russian original) Zbl 1158.34331

Dokl. Math. 76, No. 3, 812-816 (2007); translation from Dokl. Akad. Nauk, Ross. Akad. Nauk 417, No. 1, 18-22 (2007).
MSC:  34D20 34A30 39A10
PDF BibTeX XML Cite
Full Text: DOI

Optimization of a boundary control by a displacement at one end of a string with second end free during an arbitrary sufficiently large time interval. (English. Russian original) Zbl 1151.49003

Dokl. Math. 76, No. 3, 806-811 (2007); translation from Dokl. Akad. Nauk, Ross. Akad. Nauk 417, No. 1, 12-17 (2007).
PDF BibTeX XML Cite
Full Text: DOI

Classical and nonclassical Levy Laplacians. (English. Russian original) Zbl 1155.35482

Dokl. Math. 76, No. 3, 801-805 (2007); translation from Dokl. Akad. Nauk, Ross. Akad. Nauk 417, No. 1, 7-11 (2007).
MSC:  35R15 46G05 81S25
PDF BibTeX XML Cite
Full Text: DOI

Filter Results by …

Reviewing State

all top 5

Author

all top 3

Classification